# SDR MASA20210729314

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N942
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: CN6220101009
- Condition: Dented
- Location: Lt Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE FAN COWL DOOR LOWER OUTER SKIN PANEL WAS FOUND WITH (3) MINOR DENTS. PERFORMED PERMANENT REPAIR AIW CRJ?00/900 SRM 54-14-00-101-001-A01, EA 12-2021-176.
